# SDR AALA202207191183

- Difficulty date: May 30, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,920 hours, 31,427 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: D53111077203
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING RIGHT HAND CONTINUITY FITTING REQUIRES REPLACEMENT PER EO 5319Y017-002 AND EA 336637 IN CONJUNCTION WITH THE REPLACEMENT OF THE RIGHT HAND LATERAL WINDSHIELD FRAME THAT WAS CRACKED AND REPORTED ON AALA202207143168 . REPLACED RIGHT HAND CONTINUITY FITTING PER EO 5319Y017-002 AND EA 336637.
